# SDR C77A20171205001

- Difficulty date: December 5, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 26,753 hours, 15,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 17003387003
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND GOUGE DAMAGE WAS DISCOVERED IN PHX BETWEEN FR10/FR11 AND S-17L/S-18L ON THE P/N 170-03387-003 FORWARD FUSELAGE LT LATERAL AFT SKIN PANEL IN TWO AREAS. DAMAGE AREA NR 1 CONSISTED OF A 1.8 INCH DENT TO A DEPTH OF 0.065 INCHES WITH A GOUGE AT THE DEEPEST PART, AND DAMAGE AREA #2 CONSISTED OF A 0.8 INCH LONG DENT TO A DEPTH OF 0.048 INCHES.  EA E175-53-930 WAS ISSUED TO ACCOMPLISH A BLEND-OUT OF THE GOUGE DAMAGE AND CONDUCT NDT HFEC AND ULTRASONIC THICKNESS INSPECTIONS OF THE DAMAGED AREAS. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR BETWEEN FR10/FR11 AND S-17L/S-18L OF THE DENT AND GOUGE AT DAMAGE AREA NR 1 BY CUT-OUT AND INSTALLATION OF A SINGLE REPAIR DOUBLER WITH A FILLER PER SRM PART II 53-10-01/REPAIR 12P AND THE DENT AT DAMAGE AREA NR 2 BY RECONTOURING PER ETD2017-170-080763.  BECAUSE THE FORWARD FUSELAGE LT LATERAL AFT SKIN PANEL IS A PSE AND THE INSTALLATION OF THE REPAIR DOUBLER RESTORES STRENGTH, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR. THE PORTION OF THE REPAIR ACCOMPLISHING THE RECONTOUR OF THE DENT AT AREA #2 PER ETD2017-170-080763 IS NOT CONSIDERED MAJOR IN SCOPE, BUT IT IS BEING INCLUDED IN THIS MAJOR REPAIR EO BECAUSE THE DOUBLER WILL BE INSTALLED OVER THE RECONTOURED AREA. THIS IS IS BEING ACCOMPLISHED BY WO
